MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JAGTOME¿ REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION JAGTOME¿ REVOLUTION RX; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00584240
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
Sphinctertome inserted through duodenoscope noted by tech that the sphinctertome was in "bow" position already and sphinctertome handle not being able to change bow angle when moved.Sequestered and reported to boston rep.

Brand Name
JAGTOME¿ REVOLUTION RX
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key21468366
Report Number21468366
Device Sequence Number8822320
Product Code KNS
UDI-Device Identifier08714729953234
UDI-Public(01)08714729953234
Combination Product (Y/N)N
Initial Reporter StateNV
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/23/2025
Report Date (Section F) 01/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberM00584240
Device Catalogue NumberM00584260
Device Lot Number35116189
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/26/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/26/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age52 YR
Patient SexFemale
Patient Weight102 KG
Date Report Sent to FDA01/23/2025